# SDR AALA20161209011

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 20,529 hours, 8,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT LOWER RIGHT AFT GALLEY IS DETACHED.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
